Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 169, NWS Tallahassee, FL

June 17, 20166 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 17, 2016, 8:12 PM EDT for 6 counties in Georgia; 5 counties in Alabama. It was in force for 78 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 8:12 PM EDT (00:12 UTC)
Expired
Jun 17, 2016, 9:30 PM EDT
In force
78 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Calhoun County, GA, Clay County, GA, Early County, GA, Quitman County, GA, Randolph County, GA, Terrell County, GA

The radar

The Ft Rucker radar (KEOX), 46 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 8:15 PM EDTTSTM WND DMGAbbeville, ALSEVERAL TREES DOWN IN HENRY COUNTY
Jun 17, 8:15 PM EDTTSTM WND DMGChancellor, ALTREES DOWN IN THE AREA
Jun 17, 8:15 PM EDTTSTM WND DMGSamson, ALTREES DOWN IN THE AREA
Jun 17, 8:15 PM EDTTSTM WND DMGShellman, GAA FEW TREES AND POWER LINES DOWN IN THE SHELLMAN AREA
Jun 17, 8:25 PM EDTTSTM WND GST 605 Sw Bellwood, ALSPOTTER ESTIMATED WIND GUSTS OF 60 MPH
Jun 17, 8:30 PM EDTTSTM WND DMGGeneva, ALTREES DOWN IN THE AREA
Jun 17, 8:35 PM EDTTSTM WND DMG4 Nw Dothan, ALTREE DOWN ON HIGHWAY 231 NORTH OF DOTHAN BLOCKING NORTH BOUND LAND
Jun 17, 8:40 PM EDTTSTM WND DMG2 Nnw Taylor, ALTREE DOWN COUNTY ROAD 68 BETWEEN TRAWICK AND BRANNON STAND ROAD
Jun 17, 8:41 PM EDTTSTM WND DMGTaylor, ALA TREE REPORTEDLY FELL ON A CAR WITH NO INJURIES
Jun 17, 8:55 PM EDTTSTM WND DMG3 Nw Blakely, GATREE DOWN ON HIGHWAY 39.
Jun 17, 9:04 PM EDTTSTM WND DMGBlakely, GATREE DOWN ON MC DOWELL ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 5:08 PM EDTSevere Thunderstorm WatchSPC6 hr
Jun 17, 1:37 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 532 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
532 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1492 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

135 
WUUS52 KTAE 180012
SVRTAE
ALC031-045-061-067-069-GAC037-061-099-239-243-273-180130-
/O.NEW.KTAE.SV.W.0169.160618T0012Z-160618T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
812 PM EDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COFFEE COUNTY IN SOUTHEASTERN ALABAMA...
  HOUSTON COUNTY IN SOUTHEASTERN ALABAMA...
  GENEVA COUNTY IN SOUTHEASTERN ALABAMA...
  HENRY COUNTY IN SOUTHEASTERN ALABAMA...
  DALE COUNTY IN SOUTHEASTERN ALABAMA...
  QUITMAN COUNTY IN SOUTHWESTERN GEORGIA...
  EARLY COUNTY IN SOUTHWESTERN GEORGIA...
  CALHOUN COUNTY IN SOUTHWESTERN GEORGIA...
  TERRELL COUNTY IN SOUTHWESTERN GEORGIA...
  CLAY COUNTY IN SOUTHWESTERN GEORGIA...
  RANDOLPH COUNTY IN SOUTHWESTERN GEORGIA...

* UNTIL 930 PM EDT/830 PM CDT/

* AT 812 PM EDT/712 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 8 MILES SOUTH OF LUMPKIN TO 7 MILES WEST OF
  SAMSON...MOVING SOUTHEAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  DALEVILLE...ABBEVILLE...COTTONWOOD...FORT GAINES...MORGAN...OZARK...FORT
  RUCKER...HEADLAND...ENTERPRISE...BLAKELY...CUTHBERT...GENEVA...DOTHAN...
  DAWSON...HARTFORD...TAYLOR...MIDLAND CITY...KINSEY...ASHFORD AND LEVEL
  PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3197 8495 3192 8491 3192 8462 3173 8429
      3162 8430 3162 8445 3144 8443 3143 8464
      3126 8464 3125 8492 3107 8503 3100 8500
      3100 8619 3116 8619 3162 8542 3171 8541
      3170 8522 3174 8520 3176 8513 3198 8501
TIME...MOT...LOC 0012Z 307DEG 43KT 3192 8480 3108 8616 

HAIL...1.00IN
WIND...70MPH
 
$$

JLF
3 follow-up statements
744 
WWUS52 KTAE 180047
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
847 PM EDT FRI JUN 17 2016

ALC031-GAC239-273-180056-
/O.CAN.KTAE.SV.W.0169.000000T0000Z-160618T0130Z/
COFFEE AL-QUITMAN GA-TERRELL GA-
847 PM EDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COFFEE...QUITMAN
AND TERRELL COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT/900
PM CDT/ FOR SOUTHEASTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM EDT/1000 PM CDT/ FOR CENTRAL FLORIDA
AND SOUTHWESTERN GEORGIA.

LAT...LON 3182 8460 3177 8460 3177 8456 3168 8454
      3162 8455 3162 8445 3144 8443 3143 8464
      3126 8464 3126 8492 3107 8503 3100 8500
      3100 8597 3112 8595 3120 8579 3122 8579
      3153 8531 3178 8500 3178 8491 3182 8491
TIME...MOT...LOC 0046Z 307DEG 43KT 3168 8444 3085 8580 

$$

ALC045-061-067-069-GAC037-061-099-243-180130-
/O.CON.KTAE.SV.W.0169.000000T0000Z-160618T0130Z/
HOUSTON AL-GENEVA AL-HENRY AL-DALE AL-EARLY GA-CALHOUN GA-CLAY GA-
RANDOLPH GA-
847 PM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM
EDT/830 PM CDT/ FOR HOUSTON...GENEVA...HENRY...SOUTHERN DALE...
EARLY...CALHOUN...CLAY AND RANDOLPH COUNTIES...

AT 846 PM EDT/746 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF DAWSON TO 8 MILES NORTHWEST OF
BONIFAY...MOVING SOUTHEAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
DALEVILLE...ABBEVILLE...COTTONWOOD...FORT GAINES...MORGAN...BLAKELY...
CUTHBERT...GENEVA...DOTHAN...HEADLAND...HARTFORD...TAYLOR...MIDLAND CITY...
KINSEY...ASHFORD...SLOCOMB...COWARTS...EDISON...NEWTON AND ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3182 8460 3177 8460 3177 8456 3168 8454
      3162 8455 3162 8445 3144 8443 3143 8464
      3126 8464 3126 8492 3107 8503 3100 8500
      3100 8597 3112 8595 3120 8579 3122 8579
      3153 8531 3178 8500 3178 8491 3182 8491
TIME...MOT...LOC 0046Z 307DEG 43KT 3168 8444 3085 8580 

HAIL...1.00IN
WIND...70MPH
 
$$

JLF
535 
WWUS52 KTAE 180116
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
916 PM EDT FRI JUN 17 2016

GAC037-061-243-180125-
/O.CAN.KTAE.SV.W.0169.000000T0000Z-160618T0130Z/
CALHOUN GA-CLAY GA-RANDOLPH GA-
916 PM EDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN...CLAY AND RANDOLPH
COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT/900
PM CDT/ FOR SOUTHEASTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM EDT/1000 PM CDT/ FOR CENTRAL FLORIDA
AND SOUTHWESTERN GEORGIA.

LAT...LON 3121 8495 3107 8503 3100 8500 3100 8581
      3109 8582 3116 8575 3117 8553 3129 8546
      3129 8542 3131 8542 3131 8509 3127 8505
      3125 8501 3121 8497
TIME...MOT...LOC 0115Z 307DEG 43KT 3148 8413 3065 8549 

$$

ALC045-061-067-069-GAC099-180130-
/O.CON.KTAE.SV.W.0169.000000T0000Z-160618T0130Z/
HOUSTON AL-GENEVA AL-HENRY AL-DALE AL-EARLY GA-
916 PM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM
EDT/830 PM CDT/ FOR HOUSTON...EASTERN GENEVA...SOUTHEASTERN HENRY...
EASTERN DALE AND SOUTHWESTERN EARLY COUNTIES...

AT 915 PM EDT/815 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM PUTNEY TO 9 MILES SOUTH OF CHIPLEY...MOVING
SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COTTONWOOD...DOTHAN...HARTFORD...TAYLOR...KINSEY...ASHFORD...SLOCOMB...
COWARTS...WEBB...COLUMBIA...MALVERN...REHOBETH...AVON...MADRID...GORDON...
BLACK...MEMPHIS...CEDAR SPRINGS...GREEN ACRES AND PLEASANT PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3121 8495 3107 8503 3100 8500 3100 8581
      3109 8582 3116 8575 3117 8553 3129 8546
      3129 8542 3131 8542 3131 8509 3127 8505
      3125 8501 3121 8497
TIME...MOT...LOC 0115Z 307DEG 43KT 3148 8413 3065 8549 

HAIL...0.75IN
WIND...60MPH
 
$$

JLF
755 
WWUS52 KTAE 180127
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
927 PM EDT FRI JUN 17 2016

ALC045-061-067-069-GAC099-180137-
/O.EXP.KTAE.SV.W.0169.000000T0000Z-160618T0130Z/
HOUSTON AL-GENEVA AL-HENRY AL-DALE AL-EARLY GA-
927 PM EDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR HOUSTON...EASTERN GENEVA...
SOUTHEASTERN HENRY...EASTERN DALE AND SOUTHWESTERN EARLY COUNTIES
WILL EXPIRE AT 930 PM EDT/830 PM CDT/...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT/900
PM CDT/ FOR SOUTHEASTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM EDT/1000 PM CDT/ FOR CENTRAL FLORIDA
AND SOUTHWESTERN GEORGIA.

LAT...LON 3121 8495 3107 8503 3100 8500 3100 8581
      3109 8582 3116 8575 3117 8553 3129 8546
      3129 8542 3131 8542 3131 8509 3127 8505
      3125 8501 3121 8497
TIME...MOT...LOC 0125Z 307DEG 43KT 3148 8413 3065 8549 

$$

JLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:00 PM EDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jun 17, 4:00 PM EDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
400 PM EDT FRI JUN 17 2016

.NEAR TERM [Through Tonight]...

Convection got off to a late morning start across the Florida big
bend area and has been concentrated across the Florida counties
through early afternoon. An expansive outflow boundary can be seen
on the TLH 88-D moving northward into southern Georgia with storms
firing along and ahead of it with storms moving generally
southeastward. The risk of severe weather is increasing with
increasing instability and mid level lapse rates. Adding to the mix
is a complex of storms developing across northern Mississippi
eastward to northern Georgia currently and moving southeastward.
Local models have a good handle on this complex as it chugs
southeastward toward our CWA. Timing of these storms entering our
Alabama counties is around 22Z then entering our western Florida
counties an hour or so later. Given the thermodynamic profile,
damaging winds is the main threat followed by large hail. SPC has
issued a SEVERE THUNDERSTORM WATCH for our southeast Alabama
counties through 9 PM CDT. It is possible that a local extension of
this watch may be needed for our western Florida counties this
evening. Instability will wane after sunset with an overall
weakening of convection by late evening.

.SHORT TERM [Saturday Through Sunday Night]...

A cold front will be situated across the CWA Saturday morning and
sink south of the area by Saturday night. Enough moisture and
instability will remain for convection to develop Saturday. Hi-res
models clearly show the focus in the southern half of the CWA
while other models suggest potential extending further north. Have
kept the highest PoPs (40-50%) for Saturday across the southern
part of the CWA with 20-30% across the north. By Sunday, high
pressure builds into the CWA from the mid-Atlantic, bringing drier
air into the CWA, with convection mainly limited to the marine
area.

Maximum temperatures through the short term will be near to below
normal.

.LONG TERM [Monday Through Friday]...

Surface high pressure will dominate initially in the long term
with dry conditions across the CWA. This will weaken some mid-week
as a front sinks into the TN valley. Rain chances will return for
late in the week as the front sinks southward.

&&

.AVIATION [Through 18Z Saturday]...

Showers and thunderstorms will become more numerous this evening.
Thunderstorms will contain gusty winds and some could be severe.
Expect VFR conditions outside of thunderstorms. By midnight
showers and storms will become more isolated.

&&

.MARINE...

Moderate westerly winds will continue through tonight with small
craft exercise caution conditions. Winds will increase Saturday
night to Sunday night with brief Small Craft Advisory conditions
possible. After this, winds and seas will remain lower through
the remainder of the week.

&&

.FIRE WEATHER...

A moist airmass will preclude red flag conditions for the next
several days.

&&

.HYDROLOGY...

While widespread flooding is not expected, widespread showers and
thunderstorms are expected this evening with scattered storms
tomorrow. This could lead to localized heavy rainfall with
localized flooding of low lying and poor drainage areas,
especially in urban locations. Significant rises on local rivers
are not expected. Drier conditions are expected beginning
Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   75  88  72  89  69 /  60  50  30  10  10
Panama City   78  85  74  86  73 /  40  40  40  20  10
Dothan        73  86  70  87  67 /  60  30  20  10   0
Albany        72  87  68  87  66 /  70  20  20  10  10
Valdosta      72  86  69  86  65 /  60  50  20  10   0
Cross City    75  89  71  89  68 /  50  50  40  20   0
Apalachicola  78  87  75  87  73 /  40  50  40  30  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...High Rip Current Risk until 2 AM EDT /1 AM CDT/ Saturday for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
AL...Severe Thunderstorm Watch until 10 PM EDT /9 PM CDT/ tonight
for Coffee-Dale-Henry-Geneva-Houston.

GA...None.
GM...None.

&&

NEAR TERM...Scholl
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...McDermott
MARINE...Fieux
FIRE WEATHER...Scholl
HYDROLOGY...Fieux

In the hours before

Local storm report, Jun 17, 7:50 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
750 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     2 N FOUNTAIN            30.51N 85.43W
06/17/2016                   BAY                FL   911 CALL CENTER

            TREES AND POWERLINES DOWN ALONG OWENWOOD RD.

&&

PULLIN
Local storm report, Jun 17, 7:52 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
752 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             FOUNTAIN                30.47N 85.42W
06/17/2016  E1.00 INCH       BAY                FL   FIRE DEPT/RESCUE

&&

PULLIN
Local storm report, Jun 17, 7:53 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
753 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     2 NNW FOUNTAIN          30.51N 85.43W
06/17/2016                   BAY                FL   BROADCAST MEDIA

            LARGE TREE DOWN ACROSS OWENWOOD ROAD JUST WEST OF HIGHWAY
            231

&&

DVD
Local storm report, Jun 17, 7:55 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
755 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     LIGHTNING        4 W FOUNTAIN            30.47N 85.49W
06/17/2016                   WASHINGTON         FL   911 CALL CENTER

            LIGHTNING STRUCK A HOME ON SOUTH SILVER LAKE ROAD.

&&

PULLIN
Local storm report, Jun 17, 8:04 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
804 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     MIXONS CROSSROADS       31.48N 85.92W
06/17/2016                   COFFEE             AL   BROADCAST MEDIA

            TREES DOWN ON HIGHWAY 167 IN COFFEE COUNTY

0755 PM     TSTM WND DMG     2 N ELBA                31.45N 86.08W
06/17/2016                   COFFEE             AL   BROADCAST MEDIA

            TREES DOWN HIGHWAY 87 JUST NORTH OF ELBA

&&

DVD
Local storm report, Jun 17, 8:12 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
812 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     ARITON                  31.60N 85.71W
06/17/2016                   DALE               AL   BROADCAST MEDIA

            NUMEROUS POWER LINES AND TREES DOWN IN THE ARITON AREA.
            HIGHWAY 51 IS BLOCKED. ALSO ROOF OFF A BUILDING IN THE
            AREA

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:56 PM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Irwin, Tift, Turner, Worth64 min
Jun 17, 9:01 PM EDTSevere Thunderstorm WarningTAEDecatur, Miller, Seminole29 min
Jun 17, 9:56 PM EDTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Irwin, Lanier, Lowndes and 2 more31 min
Jun 17, 10:31 PM EDTSpecial Weather StatementTAEBerrien, Lanier44 min
Jun 18, 6:03 PM EDTAreal Flood AdvisoryTAEBrooks, Lanier, Lowndes117 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.